# SDR VNAA2016121100016

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 30,113 hours, 30,154 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sdu
- Part number: 8004301
- Part serial: A638
- Condition: Faulty
- Location: Te Flaps
- Part time: 30,857 hours, 30,907 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FLAPS MOVEMENT FROM 8 TO 0 AT 5000 FEET. THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE SKEW DETECTION UNIT AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
